# SDR CALA2025022602481

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N37549
- Make and model: Boeing 737-9
- Aircraft serial: 64475
- Aircraft time: 7,224 hours, 2,409 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LAVS INOP ACFT ARRIVED SHOWING FULL AND INOP LIGHT ILLUMINATED. VERIFIED TANK EMPTIED AND INDICATION SHOWING EMPTY.  ALL LAVS OPS CHECK GOOD
